# SDR SWAA2022022368561

- Difficulty date: October 3, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL AFT ATTACH BEAM BROKEN BELOW #5 SPOILER PANEL / REMOVED AND REPLACED LEFT WING LOWER TRAILING EDGE PANEL AFT ATTACH BEAM BELOW #5 SPOILER IAW SRM 51-40-02-0G-0 84036U 16OCT18
